Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 323, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 25, 2008, 4:29 PM CDT for Crawford County, Madison County, Washington County, Arkansas. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2008, 4:29 PM CDT (21:29 UTC)
- Expired
- May 25, 2008, 5:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Crawford County, AR, Madison County, AR, Washington County, AR
The radar
The Western Arkansas radar (KSRX), 73 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 4:45 PM CDT | TSTM WND DMG | St Paul, AR | LARGE TREE LIMBS BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 1:13 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.5 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2790 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 480 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 252129
SVRTSA
ARC033-087-143-252215-
/O.NEW.KTSA.SV.W.0323.080525T2129Z-080525T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
429 PM CDT SUN MAY 25 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS
SOUTHWESTERN MADISON COUNTY IN NORTHWEST ARKANSAS
SOUTHEASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 515 PM CDT
* AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED 17 MILES WEST OF SAINT PAUL...
MOVING NORTHEAST AT 21 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SAINT PAUL AND
JAPTON.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3584 9365 3577 9385 3578 9390 3576 9390
3571 9406 3576 9413 3603 9388
TIME...MOT...LOC 2129Z 229DEG 18KT 3576 9405
$$3 follow-up statements
000
WWUS54 KTSA 252141 RRA
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
442 PM CDT SUN MAY 25 2008
ARC033-087-143-252215-
/O.CON.KTSA.SV.W.0323.000000T0000Z-080525T2215Z/
WASHINGTON AR-CRAWFORD AR-MADISON AR-
442 PM CDT SUN MAY 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHWESTERN MADISON...NORTHEASTERN CRAWFORD AND SOUTHEASTERN
WASHINGTON COUNTIES...
AT 441 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR BIDVILLE...MOVING
NORTHEAST AT 21 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DELANEY...
PATRICK...CROSSES...COMBS...BRASHEARS...SAINT PAUL AND JAPTON.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3577 9384 3578 9385 3578 9390 3576 9391
3571 9406 3578 9407 3603 9388 3584 9365
TIME...MOT...LOC 2142Z 229DEG 18KT 3580 9399
$$000
WWUS54 KTSA 252201
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
501 PM CDT SUN MAY 25 2008
ARC033-087-143-252215-
/O.CON.KTSA.SV.W.0323.000000T0000Z-080525T2215Z/
WASHINGTON AR-CRAWFORD AR-MADISON AR-
501 PM CDT SUN MAY 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHWESTERN MADISON...NORTHEASTERN CRAWFORD AND SOUTHEASTERN
WASHINGTON COUNTIES...
AT 458 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BRASHEARS TO BIDVILLE...AND WERE REMAINING NEAR
STATIONARY.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BIDVILLE...
BRASHEARS AND SAINT PAUL.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
IN ADDITION TO HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 3577 9383 3578 9385 3578 9390 3576 9391
3571 9406 3578 9407 3600 9385 3584 9366
TIME...MOT...LOC 2201Z 297DEG 3KT 3583 9380 3573 9402
$$000
WWUS54 KTSA 252214
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
513 PM CDT SUN MAY 25 2008
ARC033-087-143-252223-
/O.EXP.KTSA.SV.W.0323.000000T0000Z-080525T2215Z/
WASHINGTON AR-CRAWFORD AR-MADISON AR-
513 PM CDT SUN MAY 25 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MADISON...
NORTHEASTERN CRAWFORD AND SOUTHEASTERN WASHINGTON COUNTIES EXPIRES AT
515 PM CDT...
THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
WHILE THE SEVERE WEATHER POTENTIAL HAS LESSENED...THERE IS A
SIGNIFICANT FLASH FLOOD THREAT DEVELOPING WITH THESE STORMS AS THEY
TRACK ACROSS THE SAME AREA. IF FLASH FLOODING IS OBSERVED...MOVE TO
HIGHER GROUND.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 8 PM.
LAT...LON 3577 9383 3578 9385 3578 9390 3576 9391
3571 9406 3578 9407 3600 9385 3584 9366
TIME...MOT...LOC 2213Z 297DEG 3KT 3583 9379 3573 9401
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:06 PM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, May 25, 3:06 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 306 PM CDT SUN MAY 25 2008 .DISCUSSION... ONGOING SEVERE WEATHER BEING AIDED BY PASSING MCV AND FUELED BY STRONG INSTABILITY. THESE CONDITIONS REMAIN PRESENT INTO THE EVENING HOURS WITH A GRADUAL EASTWARD SHIFT OF THE STORM POTENTIAL. ATTENTION WILL THEN TURN TO ANY POSSIBILITY OF COMPLEX MERGING FROM STORMS ALONG DRYLINE...HOWEVER THIS FEATURE REMAIN IN FAR WEST TEXAS THUS ANY EFFECTS WOULD BE VERY LATE TONIGHT. UNSEASONABLY WARM OVERNIGHT LOWS WILL CONTINUE. FRONTAL BOUNDARY ACROSS KANSAS WILL SAG SLOWLY SOUTHWARD ON MONDAY AS UPPER RIDGING FLATTENS...HOWEVER BULK OF STORMS DURING THE AFTERNOON AND EVENING LOOK TO REMAIN OUT OF THE FORECAST AREA. THUNDERSTORM CHANCES WILL INCREASE MONDAY NIGHT AS A LARGE MCS IS LIKELY TO TRACK MAINLY TO OUR NORTH...HOWEVER THE SOUTHERN PERIPHERY OF THIS COMPLEX WILL THREATEN NORTHERN PORTIONS OF THE AREA. MCS OUTFLOW AND EVENTUALLY THE TRUE SYNOPTIC FRONTAL BOUNDARY WILL ENTER INTO THE AREA ON TUESDAY WITH AN EXPECTED INCREASE IN THUNDERSTORM COVERAGE...HELD SOMEWHAT IN CHECK BY PREVAILING UPPER RIDGE ALOFT. TEMPERATURES WILL RETURN TO NEARER LATE MAY NORMALS BY MID WEEK. PENDING THE LOCATION OF THE EFFECTIVE FRONT...THUNDERSTORM CHANCES ARE EXPECTED TO SHIFT SOUTH OF THE AREA WEDNESDAY INTO THURSDAY. THERMAL RIDGE RETURNS IN FORCE BY LATE WEEK AND SERVE AS A STRONG CAP FOR THUNDERSTORM POTENTIAL...ALONG WITH AGAIN PUSHING TEMPERATURES WELL ABOVE NORMAL. A COLD FRONT MAY ATTEMPT TO IMPACT THE FORECAST AREA NEXT WEEKEND THOUGH CONFIDENCE IS NOT HIGH THAT THE BOUNDARY WILL MAKE MUCH SOUTHWARD PROGRESS. && .PRELIMINARY POINT TEMPS/POPS... TUL 76 93 73 87 / 20 20 20 30 FSM 71 91 71 91 / 20 10 10 20 MLC 74 90 73 88 / 10 10 10 20 BVO 71 90 69 86 / 30 20 30 30 FYV 68 86 69 85 / 30 10 10 30 BYV 70 86 69 85 / 30 20 10 40 MKO 72 89 70 87 / 20 10 10 20 MIO 73 89 71 85 / 30 30 30 40 F10 73 89 73 86 / 10 10 10 20 HHW 73 89 74 89 / 10 10 10 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...10 LONG TERM....07
Hazardous weather outlook, May 25, 2:36 PM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 236 PM CDT SUN MAY 25 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 236 PM CDT SUN MAY 25 2008 ....TORNADO WATCH UNTIL 7 PM FOR PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. TORNADO. RISK...LIMITED. AREA....FAR EAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET....ONGOING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...FAR NORTHWEST ARKANSAS. FLASH FLOOD. RISK...LIMITED. AREA...FAR EAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON AS A WEAK UPPER LEVEL DISTURBANCE MOVES INTO THE MOIST AND UNSTABLE AIRMASS IN PLACE ACROSS THE REGION. THE MAIN THREAT FROM THESE THUNDERSTORMS WILL BE LARGE HAIL AND WIND GUSTS TO AROUND 70 MPH. IN ADDITION...WIND PROFILES WILL BE MARGINALLY FAVORABLE FOR A RISK OF TORNADOES SHOULD A SUSTAINED SUPERCELL DEVELOP. THIS ACTIVITY IS EXPECTED TO EXIT THE AREA EARLY THIS EVENING AS THE UPPER LEVEL DISTURBANCE MOVES INTO SOUTHWEST MISSOURI. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION LIKELY NEEDED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... A COLD FRONT WILL APPROACH FROM THE NORTH LATE MONDAY NIGHT AND WILL SAG SLOWLY SOUTH THROUGH THE AREA TUESDAY INTO WEDNESDAY. THUNDERSTORMS...SOME POSSIBLY SEVERE...WILL BECOME MORE WIDESPREAD IN THE VICINITY OF THIS FRONT. OTHERWISE...TYPICAL LATE MAY WEATHER WILL PREVAIL WITH ISOLATED TO WIDELY SCATTERED THUNDERSTORMS POSSIBLE EACH DAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, May 25, 1:41 PM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
141 PM CDT SUN MAY 25 2008
OKZ068-069-072-251930-
ADAIR OK-CHEROKEE OK-SEQUOYAH OK-
141 PM CDT SUN MAY 25 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN CHEROKEE AND NORTHERN SEQUOYAH
AT 141 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTHWEST OF MARBLE CITY...MOVING NORTHEAST AT 17 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...BUNCH AND MARBLE CITY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
LAT...LON 3588 9471 3571 9452 3555 9487 3560 9493
TIME...MOT...LOC 1841Z 227DEG 15KT 3564 9483Local storm report, May 25, 3:35 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
335 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 2 E ROGERS 36.33N 94.08W
05/25/2008 E0.88 INCH BENTON AR FIRE DEPT/RESCUE
NICKEL SIZE HAIL REPORTED AT THE HIGHWAY 12 BRIDGE
&&
DMJSpecial weather statement, May 25, 4:09 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
409 PM CDT SUN MAY 25 2008
ARZ002-011-252145-
CARROLL AR-MADISON AR-
409 PM CDT SUN MAY 25 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CENTRAL CARROLL AND NORTHERN MADISON
AT 409 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES NORTHEAST OF PLEASANT RIDGE TO 3 MILES
NORTHWEST OF CLIFTY...MOVING EAST AT 29 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THESE STORMS INCLUDE...OAK GROVE...PLEASANT RIDGE...
BERRYVILLE...GREEN FOREST...CABANAL...URBANETTE...GRANDVIEW...CLIFTY
AND ROCKHOUSE.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3628 9343 3623 9386 3650 9364 3650 9330
TIME...MOT...LOC 2109Z 262DEG 25KT 3650 9359 3626 9382Local storm report, May 25, 4:21 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
421 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM TSTM WND GST 1 S FAYETTEVILLE 36.05N 94.16W
05/25/2008 E65 MPH WASHINGTON AR AMATEUR RADIO
60 TO 65 MPH WIND ESTIMATED SOUTH OF FAYETTEVILLE ALONG
INTERSTATE 540
&&
MEBSpecial weather statement, May 25, 4:23 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
423 PM CDT SUN MAY 25 2008
ARZ010-011-019-020-252200-
CRAWFORD AR-FRANKLIN AR-MADISON AR-WASHINGTON AR-
423 PM CDT SUN MAY 25 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHEASTERN WASHINGTON...NORTHEASTERN CRAWFORD AND SOUTHWESTERN
MADISON
IN WEST CENTRAL ARKANSAS
NORTHERN FRANKLIN
AT 423 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTH OF CROSSES TO MOUNT GAYLER...MOVING
EAST AT 16 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...BIDVILLE...PATRICK...DELANEY...CROSSES AND MOUNT GAYLER.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3590 9383 3567 9389 3570 9416 3592 9400
TIME...MOT...LOC 2123Z 261DEG 14KT 3593 9391 3574 9407Local storm report, May 25, 4:24 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
424 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM HAIL 5 SE TAHLEQUAH 35.86N 94.91W
05/25/2008 E0.88 INCH CHEROKEE OK AMATEUR RADIO
NICKLE SIZE HAIL REPORTED IN WELLING
&&
MEBThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 2:39 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Washington | 66 min |
| May 25, 2:48 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 57 min |
| May 25, 3:24 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 66 min |
| May 25, 3:38 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 41 min |
| May 25, 3:46 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 38 min |
| May 25, 4:00 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 60 min |
| May 25, 4:09 PM CDT | Special Weather Statement | TSA | Carroll | 36 min |
| May 25, 4:23 PM CDT | Special Weather Statement | TSA | Washington | 37 min |
| May 25, 4:30 PM CDT | Severe Thunderstorm Warning | TSA | Carroll | 29 min |
| May 25, 4:54 PM CDT | Flash Flood Warning | TSA | Madison | 5 hr |
| May 25, 5:05 PM CDT | Flash Flood Warning | TSA | Franklin | 5 hr |
| May 25, 5:33 PM CDT | Flash Flood Warning | TSA | Washington | 5 hr |
| May 25, 6:41 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Madison, Washington | 64 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.